# SDR UALA2010042201342

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 81,207 hours, 13,103 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR WEB LOWER SURFACE CLOSE- OUT TEE FITTING PN 311T3157-1 AT MID-SPAR FITTING NAC STA 237 HAS 1.5 INCH CRACK VERIFIED BY NDT.  HFEC VERIFIED STOP DRILL, ROTO PROBE INSP BOLT HOLES REF NDT PT6. INSTALLED REPAIR SPLICE AND FILLER REF EA AND MARKED REPAIR. REINSTALLED CLOSEOUT FITTING.
